# SDR AALA202511123160

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 25,592 hours, 11,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ESCAPE SLIDE GIRT BAR NYLON SPRING LATCH HAS OUTER SLEEVE DAMAGED. REMOVED DAMAGED SPRING LATCH AND INSTALLED NEW SPRING LATCH. PER AMM 25-66-01.
